CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Construction of solutions for the polyharmonic equation via local Pohozaev identities 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 58, 期号: 4, 页码: 33
Authors:  Guo, Yuxia;  Liu, Ting;  Nie, Jianjun
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
CLASSIFICATION FOR POSITIVE SOLUTIONS OF DEGENERATE ELLIPTIC SYSTEM 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 3, 页码: 1457-1475
Authors:  Guo, Yuxia;  Nie, Jianjun
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05
Liouville theorem  moving plane  degenerate elliptic system  
Infinitely many solutions for quasilinear systems with critical exponent 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 43, 页码: 378-406
Authors:  Guo, Yuxia;  Nie, Jianjun
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Quasilinear system  Infinitely many solutions  Critical exponent  
Infinitely many solutions for quasilinear systems with critical exponent 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 43, 页码: 378
Authors:  Guo, Yuxia;  Nie, Jianjun
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31